Statistical Methods & Applications

, Volume 20, Issue 3, pp 295–297

Discussion of the paper: “Sampling schemes for generalized linear Dirichlet process random effects models” by M. Kyung, J. Gill, and G. Casella

Authors

  • M. Filippone
    • Department of Statistical ScienceUniversity College London
    • Institute of FinanceUniversity of Lugano
  • M. Girolami
    • Department of Statistical ScienceUniversity College London
Discussion

DOI: 10.1007/s10260-011-0170-3

Cite this article as:
Filippone, M., Mira, A. & Girolami, M. Stat Methods Appl (2011) 20: 295. doi:10.1007/s10260-011-0170-3
  • 52 Views
Download to read the full article text

Copyright information

© Springer-Verlag 2011